# SDR SWI2024F00806

- Difficulty date: July 6, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR LEFT T CAP LBL27 BETWEEN APPROXIMATELY FS1010.00 AND FS1040.00 CORRODED AS MARKED      (C-CHECK RO 9/15/2024)    BLENDED CORROSION @ LBL 27 FS 1000-1040  AND FOUND OUT OF LIMITS, REPAIRED PER CRJ900 SRM 53-00-41-201-001-A03 AND COMPLIED WITH ALL STEPS OF MHIRJ REO690-53-61-1428 REV-- DATE 2024-07-22. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS
